A note on Hamiltonian decompositions of Cayley graphs

  • U. Baumann
  • M. Lesch
  • I. Schmeichel


We define a class Γ of 4-regular Cayley graphs on abelian groups and prove every element of Γ to be decomposable into two Hamiltonian cycles. This result is a special case of a conjecture ofB. Alspach and includes a theorem ofJ.-C. Bermond et al. as a subcase.


Abelian Group Cyclic Group Discrete Math Unsolved Problem Cayley Graph 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    B. Alspach. Unsolved problem 4.5.Ann. Discrete Math. 27 (1985), 464.MathSciNetGoogle Scholar
  2. [2]
    J.-C. Bermond, O. Favaron andM. Maheo. Hamilton decomposition of Cayley graphs of degree 4.J. Comb. Theory B46 (1989), 142–153.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Mathematische Seminar 1995

Authors and Affiliations

  • U. Baumann
    • 1
  • M. Lesch
    • 2
  • I. Schmeichel
    • 3
  1. 1.Fachrichtung MathematikTechnische Universität DresdenDresdenGermany
  2. 2.DresdenGermany
  3. 3.Fachrichtung MathematikTechnische Universität DresdenDresdenGermany

Personalised recommendations